# SDR AALA20140209008

- Difficulty date: February 9, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N382AN
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 83,579 hours, 13,374 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 17J SEAT MOUNTED EMERGENCY EXIT PATH LIGHTS INOPERATIVE.  REPAIRED WIRING UNDER SEAT, OPERATIONS CHECKED NORMAL.
